# SDR CALA2010111900586

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 37,939 hours, 12,626 cycles
- System (JASC): 3300 · Lighting System
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EMERGENCY LIGHT WIRE BROKEN AT SEAT ROW 30, O/B LEG.  REMOVED AND REPLACED EMERGENCY LIGHT WIRE HARNESS AT SEAT ROW 30 LT IAW CMM 25-25-99.  OPS CHECK WILL BE PERFORMED ON EA 4420- 01009 REV E OPS 36 STEP 2A.  WORK PERFORMED BY SX992.
